CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
On state feedback and pole assignment of the second order coupled singular distributed parameter systems in Hilbert space 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2011, 卷号: 24, 期号: 3, 页码: 457-465
Authors:  Ge, Zhaoqiang;  Zhu, Guangtian;  Feng, Dexing
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Second order coupled singular distributed parameter systems  state feedback  pole assignment  
Well-posedness and stability of the repairable system with N failure modes and one standby unit 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2011, 卷号: 375, 期号: 1, 页码: 174-184
Authors:  Zheng, Fu;  Zhu, Guangtian;  Gao, Chao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Repairable system  c(0) Semigroups  Well-posedness  Asymptotic stability  Strictly dominant eigenvalue  Exponential stability  
Stability analysis of a new kind n-unit series repairable system 期刊论文
APPLIED MATHEMATICAL MODELLING, 2011, 卷号: 35, 期号: 1, 页码: 202-217
Authors:  Guo, Lina;  Xu, Houbao;  Gao, Chao;  Zhu, Guangtian
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Availability  C(0)-semigroup theory  Asymptotic stability  Steady-state solution  Reliability indices  
Stability analysis of a new kind series system 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2010, 卷号: 75, 期号: 3, 页码: 439-460
Authors:  Guo, Lina;  Xu, Houbao;  Gao, Chao;  Zhu, Guangtian
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
availability  C(0)-semigroup theory  transient solution  steady-state solution  compact operator  exponential stability  
Exact controllability for singular distributed parameter system in Hilbert space 期刊论文
SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES, 2009, 卷号: 52, 期号: 11, 页码: 2045-2052
Authors:  Ge ZhaoQiang;  Zhu GuangTian;  Feng DeXing
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
exact controllability  singular distributed parameter system  Hilbert space  
Dynamics of a nonautonomous predator-prey dispersion-delay system with Beddington-DeAngelis functional response 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 40, 期号: 4, 页码: 2064-2075
Authors:  Cai, Liming;  Li, Xuezhi;  Yu, Jingyuan;  Zhu, Guangtian
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Global behaviour of an age-infection-structured HIV model with impulsive drug-treatment strategy 期刊论文
JOURNAL OF THEORETICAL BIOLOGY, 2008, 卷号: 253, 期号: 4, 页码: 749-754
Authors:  Liu, Helong;  Yu, Jingyuan;  Zhu, Guangtian
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
impulsive differential equations  infection age  impulsive period  drug-treatment proportion  infection-free state  
Degenerate semi-group methods for the exponential stability of the first order singular distributed parameter systems 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2008, 卷号: 21, 期号: 2, 页码: 260-266
Authors:  Ge, Zhaoqiang;  Zhu, Guangtian;  Feng, Dexing
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
degenerate semi-group  exponential stability  first order singular distributed parameter systems  
A ratio-dependent predator-prey model with stage structure and optimal harvesting policy 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2008, 卷号: 31, 期号: 7, 页码: 859-877
Authors:  Cai, Liming;  Li, Xuezhi;  Yu, Jingyuan;  Zhu, Guangtian
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
predator-prey system  stage structure  ratio dependence  global stability  optimal harvesting policy  
Exponential stability of a reparable multi-state device 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2007, 卷号: 20, 期号: 3, 页码: 437-443
Authors:  Hu, Weiwei;  Xu, Houbao;  Yu, Jingyuan;  Zhu, Guangtian
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
C-0-semigroup  exponential stability  irreducibility  quasi-compact